# SDR AALA201703039012

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 39,112 hours, 28,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 41351
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AN ODOR LIKE BURNING PLASTIC PRESENT IN COCKPIT.  ODOR ALSO PRESENT WITH APU AIR, ON GROUND AT GATE WITH RIGHT PACK ON. REMOVED AND CLEANED FWD GALLEY CHILLER FILTERS.
